RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1306–1310 (Mi dan45092)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an application of the generalized residual principle for the solution of ill-posed extremal problems

A. S. Leonov

2nd Moscow State medical school named after N. I. Pirogov

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: А. Н. Тихонов
Received: 10.07.1981

Citation: A. S. Leonov, “On an application of the generalized residual principle for the solution of ill-posed extremal problems”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1306–1310

Citation in format AMSBIB
\Bibitem{Leo82}
\by A.~S.~Leonov
\paper On an application of the generalized residual principle for the solution of ill-posed extremal problems
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1306--1310
\mathnet{http://mi.mathnet.ru/dan45092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647219}
\zmath{https://zbmath.org/?q=an:0537.65049}


Linking options:
  • http://mi.mathnet.ru/eng/dan45092
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Leonov, “Metody resheniya nekorrektnykh ekstremalnykh zadach, obladayuschie optimalnym i ekstraoptimalnym kachestvom”, Matem. zametki, 105:3 (2019), 406–420  mathnet  crossref  elib
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019